# SDR AALA200800743

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N763AN
- Make and model: Boeing 777223
- Aircraft serial: 31480
- Aircraft time: 20,848 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EZE INFLIGHT T943/28MAR - NUMBER ELEVEN TIRE PRESSURE DROPPED IN FLIGHT.  LANDED EZE WITHOUT INCIDENT.  FOUND NUMBER 11 TIRE PUNCTURED.  REPLACED NUMBER 11 AND 12 TIRE/WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
